Follow
Share

I realized the Dr increased her blood pressure medication a bit and think that may have affected her. It just started 2 days ago when only in the mornings. I do give her the blood pressure medication in the evening so could that be triggering it?

Has she actually been tested for a UTI? There are no real outward symptoms. A urine culture has to be done. Angry outbursts and erratic behavior is an indicator that one might be brewing. I take my BP meds at night too and it doesn’t affect my moods, good or bad
Helpful Answer (1)
Reply to Ahmijoy
Report

Was it a big increase?

Did you always give it in the evening?

Maybe check her BP in the AM to see if it's off and could be causing the outbursts?
Helpful Answer (0)
Reply to againx100
Report
Jp10014 Jun 26, 2019
Not a big increase from 5mg 7mg so increased by 2.5 mg.

Its driving me crazy and I’m trying to remain calm and not engage but I’m just over it now! It’s frustrating
(0)
Report
Jp10014, for myself, I take my blood pressure meds in the evening as sometime the side effect makes one feel tired.

Another thing you can check is to see if your Mom has an Urinary Tract Infection as such an infection can cause all different types of symptoms in someone who is older, including angry outbursts.
Helpful Answer (2)
Reply to freqflyer
Report
Jp10014 Jun 26, 2019
Yeah gave her the new dosage in the evening on Monday and Tuesday and today the outbursts started happening consistent now.

She has no urinary tract infection so I’m just trying to narrow it down to what’s happening. She was never like this before now it’s just frustrating me and I’m done!
(0)
Report

Ask a Question

Subscribe to
Our Newsletter